Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Cesàro summability of a class of series


Author: M. S. Macphail
Journal: Bull. Amer. Math. Soc. 47 (1941), 483-487
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 8 (1939), 592--596
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 8 (1942), 580--582
MathSciNet review: 0005399
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07489-6
PII: S 0002-9904(1941)07489-6